Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 253, NWS Fort Worth, TX

August 12, 2012Jack County, Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2012, 4:38 PM CDT for Jack County, Wise County, Texas. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2012, 4:38 PM CDT (21:38 UTC)
Expired
Aug 12, 2012, 5:45 PM CDT
In force
67 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Jack County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 102 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 5:15 PM CDTTSTM WND DMGRunaway Bay, TXROOF BLOWN OFF OF A 4-UNIT APARTMENT COMPLEX..
Aug 12, 5:30 PM CDTTSTM WND DMGBridgeport, TXLARGE METAL ROOF BLOWN OFF OF A BUILDING IN DOWNTOWN BRIDGEPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 3:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 792 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
792 J/kg
Mixed-layer CIN
-434 J/kg
Mixed-layer LCL
1708 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

642 
WUUS54 KFWD 122138
SVRFWD
TXC237-497-122245-
/O.NEW.KFWD.SV.W.0253.120812T2138Z-120812T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
438 PM CDT SUN AUG 12 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACK COUNTY IN NORTH CENTRAL TEXAS...
  WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 437 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  THREE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE       
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE     
LOCATED 3 MILES NORTHWEST OF DECATUR...8 MILES EAST OF JACKSBORO     
AND 5 MILES NORTHEAST OF BRYSON...MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  JACKSBORO AROUND 450 PM...
  BOONSVILLE AROUND 535 PM...
  DECATUR AROUND 540 PM...
  BRIDGEPORT AROUND 545 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3347 9798 3343 9798 3343 9764 3335 9769
      3320 9739 3300 9739 3301 9843 3346 9842
      3347 9840
TIME...MOT...LOC 2137Z 271DEG 23KT 3326 9762 3326 9801
          3322 9832

$$


85/NH
1 follow-up statement
162 
WWUS54 KFWD 122219
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT SUN AUG 12 2012

TXC237-497-122245-
/O.CON.KFWD.SV.W.0253.000000T0000Z-120812T2245Z/
JACK TX-WISE TX-
519 PM CDT SUN AUG 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WISE AND JACK COUNTIES...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THREE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
LOCATED 3 MILES NORTH OF ALVORD...NEAR JACKSBORO...AND NEAR BRYSON. 
ALL STORMS MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ALVORD AROUND 530 PM CDT...
  CHICO AROUND 535 PM CDT...
  LAKE BRIDGEPORT...BRIDGEPORT AND DECATUR AROUND 545 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3347 9798 3343 9798 3343 9764 3335 9769
      3320 9739 3300 9739 3301 9843 3346 9842
      3347 9840
TIME...MOT...LOC 2217Z 272DEG 19KT 3341 9767 3321 9810
          3317 9838

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:58 PM CDT, 40 minutes earlier.

Area forecast discussion, Aug 12, 3:58 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT SUN AUG 12 2012

.UPDATE...
ISSUING A QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 573 IN
THE PACKAGE.  84

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT SUN AUG 12 2012/
ALTHOUGH THE PRIMARY MODEL GUIDANCE REMAINS IN DISAGREEMENT
REGARDING THE CONVECTIVE POTENTIAL THIS EVENING...SHORT-TERM
MESOSCALE TRENDS ARE SUGGESTING THAT THE WETTER NAM...HI-RES WRF
AND HRRR MODELS ARE ON THE RIGHT TRACK. THE COLD FRONT IS MAKING
STEADY PROGRESS TO THE SOUTH AND AT 3 PM HAS PASSED THROUGH
WICHITA FALLS. HOWEVER OBS AND RADAR INDICATE A REGION OF LOW
LEVEL CONFLUENCE FROM ABILENE TO GRAHAM TO BOWIE. THIS AREA WILL
BE THE FAVORABLE REGION FOR INITIATION...AND CONVECTION LOOKS LIKE
IT WILL INITIATE WELL AHEAD OF THE FRONT. LOCAL OBJECTIVE ANALYSIS
INDICATES AN AXIS OF 1000-2500 J/KG OF CAPE ALONG AND EAST OF A
LINE FROM GAINESVILLE TO MINERAL WELLS TO LAMPASAS...WHILE DEEP
LAYER SHEAR IS NOW RUNNING NEAR 35KT ACROSS MUCH OF THE AREA.
UNLIKE PREVIOUS SUMMERTIME CONVECTIVE EVENTS...IT HAS BEEN A
COUPLE MONTHS SINCE WE HAVE HAD THIS MUCH 0-6KM WIND SHEAR
AVAILABLE. GIVEN THE AVAILABLE INSTABILITY AND SHEAR...BRIEF
SUPERCELLS WILL BE POSSIBLE...BUT THE MOST LIKELY CONVECTIVE MODE
WILL BE LINE SEGMENTS. SURFACE TEMPERATURES ARE 105+ ACROSS THE NW
ZONES AHEAD OF THE FRONT...WHILE DEWPOINTS ARE IN THE MID 50S.
THIS WILL CREATE AN EXTREMELY FAVORABLE ENVIRONMENT FOR
DOWNBURSTS. DAMAGING WINDS WILL BE THE PRIMARY THREAT THIS
EVENING...AND BECAUSE DEEP LAYER SHEAR IS AVAILABLE IT WILL ALSO
ENHANCE THE POTENTIAL FOR LINE SEGMENTS PRODUCING ORGANIZED COLD
POOLS. STRONG OUTFLOW WINDS MAY IMPACT A MUCH WIDER AREA THAN
ACTUAL RAINFALL. WILL ALSO INCLUDE A MENTION OF HAIL IN
HWO..ALTHOUGH HOT TEMPS MAY LIMIT HAIL SIZE. THE SCATTERED
CONVECTION IS EXPECTED TO TRACK NORTHWEST TO SOUTHEAST ACROSS THE
CWA THIS EVENING...AND THE HIGHEST POPS WILL BE PLACED IN A BAND
ACROSS THE CENTRAL CWA.

THE TRUE COLD FRONT WILL LIKELY BE TEMPORARILY HELD UP AS OUTFLOW
FROM CONVECTION OVER OUR AREA RESULTS IN PREDOMINANTLY SOUTHERLY
WINDS ON ITS NORTH SIDE. FRONT PROBABLY WILL NOT REACH THE
METROPLEX UNTIL DAYBREAK AND WILL LIKELY PUSH INTO THE SOUTHERN ZONES
BY AFTERNOON. HIGH TEMPERATURES TOMORROW WILL BE TRICKY...WITH
LOCATIONS ALONG AND SOUTH OF THE FRONT IN THE AFTERNOON BENEFITING
FROM SUBSIDENCE WARMING AND THE TEMPS FORECAST HERE MAY BE TOO
LOW. ON THE OTHER HAND...CURRENT OBSERVATIONS SUGGEST THE FRONT
HAS A STRONG PUSH...AND THEREFORE AM LEANING TOWARD THE GUIDANCE
THAT SHOWS SOME DECENT COLD ADVECTION IN THE LOW LEVELS ACROSS THE
NORTH AND NORTHEAST ZONES. WILL RETAIN A MENTION OF LOW POPS IN
THE SOUTHERN ZONES TOMORROW WHERE THE FRONT SHOULD BECOME ACTIVE
IN THE AFTERNOON HOURS.

NORTHWEST FLOW ALOFT WILL REMAIN IN PLACE THROUGH TUESDAY. MODEL
GUIDANCE IS HAVING SOME TIMING DIFFERENCES WITH RESPECT TO THE
NEXT SHORTWAVE...EITHER AS EARLY AS TUESDAY MORNING AND AS LATE AS
OVERNIGHT TUESDAY. INSTABILITY/SHEAR WILL BE SUFFICIENT FOR A MCS
OR REMNANT MCS OUTFLOW TO AFFECT THE AREA FROM OKLAHOMA DURING
THIS TIME. WILL CONTINUE WITH SLIGHT CHANCE POPS TUESDAY AND TUESDAY
NIGHT. SOUTHERLY WINDS RETURN BY WEDNESDAY AND NORTHWEST FLOW
ALOFT WEAKENS. CONVECTIVE POTENTIAL SHOULD ALSO DIMINISH...WHILE
TEMPS RETURN TO NEAR 100 DEGREES AREA WIDE THROUGH THURSDAY.

IN THE EXTENDED...THE STRONGER COLD FRONT STILL LOOKS ON TRACK.
IT SHOULD ARRIVE FRIDAY MORNING AND GRADUALLY WORK SOUTH THROUGH
THE REGION INTO SATURDAY MORNING. WILL CONTINUE WITH LOW POPS
STARTING THURSDAY NIGHT IN THE NORTH...WITH 30 PERCENT EVERYWHERE
FRIDAY. WILL HAVE POPS GRADUALLY CLEAR OUT FROM NORTH TO SOUTH ON
SATURDAY. THE LINGERING POPS ON SATURDAY ARE FAVORING THE GFS
SOLUTION WHICH IS WEAKER WITH THE FRONT...AND MAKES SENSE GIVEN
THE TIME OF THE YEAR. THE WEAKER THE FRONT...THE LONGER IT WILL
TAKE FOR IT TO CLEAR OUT THE MOISTURE. REGARDLESS...HIGH
TEMPERATURES SHOULD DROP INTO THE LOW 90S THIS WEEKEND DUE TO
EITHER LOWER THICKNESS VALUES AND/OR INCREASED CLOUDS/RAIN.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  99  73  98  76 /  40  10   5  10  20
WACO, TX              77 101  72 100  76 /  20  10  10  10  10
PARIS, TX             73  97  66  95  70 /  40  10   5  10  20
DENTON, TX            73  98  67  97  72 /  30   5   5  20  20
MCKINNEY, TX          73  98  67  96  71 /  40  10   5  10  20
DALLAS, TX            78  99  74  98  76 /  40  10   5  10  20
TERRELL, TX           77  99  70  96  73 /  40  10   5  10  20
CORSICANA, TX         76 100  73  98  75 /  30  10   5  10  20
TEMPLE, TX            75 100  72 100  75 /  20  20  10  10  10
MINERAL WELLS, TX     71 100  66  99  71 /  30   5   5  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Aug 12, 3:57 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT SUN AUG 12 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 PM CDT SUN AUG 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM WATCH 573 IS IN EFFECT UNTIL 11 PM FOR AREAS
ALONG AND NORTHWEST OF A LINE FROM
EASTLAND...CLEBURNE...KAUFMAN...TO BONHAM.

SCATTERED THUNDERSTORMS ARE DEVELOPING AHEAD OF A COLD FRONT AND
WILL CONTINUE TO POSE A THREAT THROUGH THE EVENING HOURS. MOST OF
THE ACTIVITY IS EXPECTED TO BE ALONG AND NORTH OF THE INTERSTATE
20 CORRIDOR THROUGH MIDNIGHT. ANY STORMS THAT DEVELOP THIS EVENING
WILL POTENTIALLY BE SEVERE WITH DAMAGING WINDS BEING THE MAIN
THREATS. IN ADDITION...HAIL UP TO THE SIZE OF QUARTERS WILL BE
POSSIBLE ALONG WITH FREQUENT LIGHTNING.

STRONG OUTFLOW WINDS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS
THROUGH THE LATE EVENING HOURS...ESPECIALLY IN AREAS WHERE FIRES
ARE ALREADY OCCURRING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SOUTHEAST OF A KILLEEN TO
ATHENS LINE MONDAY AFTERNOON...AND ACROSS MUCH OF NORTH TEXAS
TUESDAY AND TUESDAY NIGHT. A FEW STORMS COULD BE STRONG ESPECIALLY
TUESDAY AND TUESDAY NIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE
THURSDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND NORTHWEST OF A LINE FROM
EASTLAND TO CLEBURNE TO KAUFMAN TO BONHAM THROUGH LATE EVENING.

In the hours before

Special weather statement, Aug 12, 3:21 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT SUN AUG 12 2012

TXZ115-122045-
STEPHENS TX-
321 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN STEPHENS COUNTY

AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF BRECKENRIDGE...MOVING
SOUTHEAST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE AND CRYSTAL
FALLS.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3296 9909 3296 9886 3292 9875 3272 9888
      3284 9910 3295 9910
TIME...MOT...LOC 2022Z 298DEG 12KT 3292 9903

85/NH
Special weather statement, Aug 12, 3:24 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT SUN AUG 12 2012

TXZ100-122100-
YOUNG TX-
324 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN YOUNG COUNTY

AT 324 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GRAHAM...MOVING SOUTHEAST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3317 9867 3308 9842 3295 9842 3295 9843
      3295 9866 3301 9877
TIME...MOT...LOC 2024Z 298DEG 12KT 3305 9863
Special weather statement, Aug 12, 3:44 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT SUN AUG 12 2012

TXZ101-122115-
JACK TX-
344 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  JACK COUNTY

AT 345 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF JACKSBORO...MOVING
SOUTHEAST AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE JACKSBORO.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3343 9798 3343 9794 3343 9793 3309 9792
      3306 9796 3312 9839 3345 9798
TIME...MOT...LOC 2045Z 302DEG 10KT 3329 9796
Special weather statement, Aug 12, 4:08 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT SUN AUG 12 2012

TXZ116-122145-
PALO PINTO TX-
408 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN PALO PINTO COUNTY

AT 408 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTH OF GRAHAM...MOVING SOUTHEAST AT 15
MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE POSSUM KINGDOM STATE
PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3295 9843 3301 9843 3301 9838 3292 9824
      3280 9825 3268 9849 3281 9858 3296 9858
TIME...MOT...LOC 2108Z 314DEG 13KT 3297 9853

85/NH
Special weather statement, Aug 12, 4:20 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
420 PM CDT SUN AUG 12 2012

TXZ091-122145-
MONTAGUE TX-
420 PM CDT SUN AUG 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN MONTAGUE COUNTY

AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF BOWIE...MOVING EAST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FORESTBURG.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3353 9749 3344 9749 3344 9774 3357 9770
TIME...MOT...LOC 2120Z 273DEG 19KT 3346 9762

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:21 PM CDTSpecial Weather StatementFWDStephens24 min
Aug 12, 3:24 PM CDTSpecial Weather StatementFWDYoung36 min
Aug 12, 3:38 PM CDTSevere Thunderstorm WarningFWDYoung52 min
Aug 12, 3:44 PM CDTSpecial Weather StatementFWDJack31 min
Aug 12, 3:52 PM CDTSevere Thunderstorm WarningFWDJack, Wise53 min
Aug 12, 4:08 PM CDTSpecial Weather StatementFWDPalo Pinto37 min
Aug 12, 4:20 PM CDTSpecial Weather StatementFWDMontague25 min
Aug 12, 4:31 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise74 min
Aug 12, 5:33 PM CDTSpecial Weather StatementFWDStephens27 min
Aug 12, 5:37 PM CDTSevere Thunderstorm WarningFWDStephens53 min
Aug 12, 5:39 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson29 min
Aug 12, 5:44 PM CDTSevere Thunderstorm WarningFWDDenton, Wise61 min
Aug 12, 6:10 PM CDTSpecial Weather StatementFWDTarrant35 min
Aug 12, 6:18 PM CDTSevere Thunderstorm WarningFWDTarrant57 min
Aug 12, 6:58 PM CDTSevere Thunderstorm WarningFWDTarrant62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.